# SDR FDEA201104011270

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7734501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT BILGE AREA STA 1641 TO STA 1661, LONGERON 51L FOUND WITH CORROSION AND SUSPECTED CRACKED.  ACCOMPLISHED EA 1-5310-149824, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
